Alert archive / Florida / River Flood Warnings in 2013

River Flood Warning 1, NWS Tampa Bay, FL

June 8, 2013Manatee County, Florida

NWS Tampa Bay, FL issued this river flood warning at Jun 8, 2013, 9:55 PM EDT for Manatee County, Florida. It took effect at Jun 9, 2013, 12:06 AM EDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Jun 8, 2013, 9:55 PM EDT (01:55 UTC)
In effect from
Jun 9, 2013, 12:06 AM EDT
Expired
Jun 10, 2013, 5:55 AM EDT
In force
30 hr
Issued by
NWS Tampa Bay, FL
Flood severity
Minor

County Manatee County, FL

The radar

The Tampa radar (KTBW), 26 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Manatee River near Myakka Head at SR 64 (MKHF1). The gauge peaked at 12.70 ft at Jun 9, 2013, 1:00 PM EDT.

actionminormoderate5101506/0906/1006/11
Action stage
9.5 ft
Minor stage
11 ft
Moderate stage
15 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02299950, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this river flood warning went out at Jun 8, 9:49 PM EDT, 6 minutes earlier.

Area forecast discussion, Jun 8, 9:49 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
949 PM EDT SAT JUN 8 2013

.UPDATE...
IT WAS A PRETTY ACTIVE AFTERNOON AND EVENING ACROSS THE FORECAST
AREA AS SEA BREEZE AND OUTFLOW BOUNDARIES SPARKED NUMEROUS SHOWERS
AND THUNDERSTORMS. THE ACTIVITY HAS MOSTLY DIMINISHED WITH JUST A
FEW SHOWERS LEFTOVER AROUND THE TAMPA BAY REGION. CONVECTION
SHOULD END SOON AND WILL SHOW DRY CONDITIONS IN THE FORECAST FOR
EARLY SUNDAY MORNING WITH RAIN CHANCES THEN PICKING BACK UP AFTER
12Z OR SO. MADE A SLIGHT ADJUSTMENT TO POPS OVERNIGHT AND ADJUSTED
TEMPERATURES BASED ON CURRENT OBS. NO OTHER UPDATES WILL BE MADE.
ZONES WILL BE OUT SHORTLY.

&&

.AVIATION...
SHOWERS SHOULD END BY 02Z AT ALL TERMINALS...WITH VFR CONDITIONS
THEN PREVAILING THROUGH THE THE REMAINDER OF THE NIGHT. SEA BREEZE
DRIVEN SHOWERS AND THUNDERSTORMS EXPECTED TO DEVELOP AROUND 18Z
SUNDAY...SO WILL SHOW VCTS AT ALL TAF SITES.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  73  90  75  89 /  70  50  30  40
FMY  74  92  73  92 /  40  60  30  50
GIF  73  92  73  92 /  70  60  30  50
SRQ  72  91  75  90 /  70  50  30  40
BKV  71  92  72  92 /  60  60  30  50
SPG  73  90  77  88 /  70  50  30  40

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...NONE.
&&

UPDATE...05/CARLISLE
AVIATION...21/JELSEMA
Hazardous weather outlook, Jun 8, 5:30 AM EDT, 16 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
530 AM EDT SAT JUN 8 2013

FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-850-853-856-870-
873-876-082130-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE-
TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
530 AM EDT SAT JUN 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL BEGIN ACROSS THE
SOUTH THIS MORNING AND SPREAD NORTH DURING THE DAY...WITH THE
SHOWERS BECOMING NUMEROUS IN THE AFTERNOON. THE MAIN THREATS
WILL BE HEAVY RAINFALL WITH MINOR FLOODING POSSIBLE...DEADLY
LIGHTNING...AND BRIEFLY STRONG WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

...THUNDERSTORM IMPACT...
THUNDERSTORMS WILL BE NUMEROUS SUNDAY BUT SCATTERED FOR THE REST OF
THE WEEK. THE LOW LEVEL FLOW BECOMES WESTERLY FOR TUESDAY THROUGH
FRIDAY WITH STORMS ALONG COASTAL LOCATIONS IN THE MORNING THEN
SHIFTING INLAND FOR THE AFTERNOONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

09/RKR

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 3:42 AM EDTRiver Flood WarningTBWDeSoto9 hr

Nearby

River Flood Warnings in Florida, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.